# SDR IXXA2023070803

- Difficulty date: June 12, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 100,238 hours, 17,169 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Part number: 140T29261
- Condition: Gouged
- Location: Zone 800
- Component: Aft Cargo Door, Boeing
- Component part number: 140T27005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES FOUND ON AFT CARGO DOOR AFT LIFT ARM LOWER SURFACE.  DAMAGES REMOVED BY BLENDING.  REWORK AREA 1 MEASURES 7" X 2.6" AND REWORK AREA 2 MEASURES 2" X 1.6".  REMAINING MATERIAL THICKNESS IS 0.280 INCHES
